Anybody hear of or use Optimum Pharma?

Discussion in 'Steroid Forum' started by cvictorg, May 7, 2010.

  1. #1

    cvictorg Well-Known Member

    Opinions please?
  2. #2

    anacoholic Junior Member

  3. #3
    Thrash Browns

    Thrash Browns Junior Member

    I've honestly never heard one good thing about them. About a year and a half ago I was looking into them and all the responses I found were "That stuff gave me an abscess." I don't think whoever makes it takes precautions to keep things clean and sterile while doing it. Keep looking man, there are a few ugl's out there that are great. And hg stuff isn't as hard to come by or as expensive as you might think. Keep researching. :)
  4. #4

    skeptic Junior Member

    I've used it off and on over the last couple of years. Tried a bunch of their stuff. The cyp seems to be ok, as well as some of the others. The sustabol hurts me like hell though. Was injecting it in my shoulders couldn't sleep on then at night. Once or twice in the cheeks, gave up on the stuff; too painful. Plus it had a weird piney smell to it..... Have done regular sus (oraganon)which I loved, chasing it ever since.... Was wanting to try OP test 400, anyone tried that?
  5. #5
    Get Some

    Get Some Active Member

    Pine-Sol 400 bro....shit works magic
  6. #6

    anacoholic Junior Member

    Thanks for feedbacks.
    What i know about Optimum Pharma is;
    Turkish UG pharma
    their line has been changed since like 2009, they produce better stuff since 2009-10 (also higher quality package-printing techniques)
    their stuff still high in BA content, that's why most of their stuff hurts
    their tren and some of their stuff lab tested in 2010 and content was even little bit more (i have no evidence, just saying what i've read on the other web forums)

    I'm using their equipoise, it gets painful especially when i pin any spots that i don't use frequently
  7. #7

    bamagolds Junior Member

    From my experiences, I would strongly recommend one choose another company. These products cause abscesses. This is a bacteria infection. It takes less than 24 hrs for a individual to feel the negative effects (fever, swollen site, etc.).
  8. #8
    i WOULD WOULD WOULD NOT NOT NOT use that crap.

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.